# SDR ASOA20111120004

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 25,661 hours, 13,890 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DTSMOD2
- Part serial: 218
- Condition: Burned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT WAS ENROUTE WHEN LIGHTNING STRUCK ACFT CAUSING A BURNING ODOR IN THE CABIN.  THE CREW LANDED SAFELY.  MX COMPLIED WITH A LIGHTNING STRIKE INSPECTION IAW AMM2 5-50-01.  R & R THE NR 2 AOA VANE IAW AMM 27-36-01.  OPS CHECKED GOOD AND WAS RELEASED.
